# SDR AALA201805239016

- Difficulty date: May 20, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 14,843 hours, 3,100 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Jammed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD L1 DOOR EMERGENCY GIRT BAR FLOOR ATTACHMENT JAMMED DOWN. INSPECTED AND CLEANED L1 DOOR GIRT BAR FLOOR ATTACHMENT PER AMM 05-51-29.
